# SDR MASA98078

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120183
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, AFT LEFT AND RIGHT LIGHTED EMERGENCY EXIT LIGHTS FAILED ILLUMINATE.  TROUBLESHOT SYSTEM, FOUND FUSE TO BE BAD AND CHAFFED WIRE THAT SHORTED TO GROUND.  REPAIRED WIRE AND REPLACED FUSE.  OPERATIONAL CHECK WAS SATISFACTORY.  (M)
